Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lower left abdominal discomfort, hurts while coughing. What could it be?

Hello there my name is brittany and I am 23....3 days ago I started having this pain ...well I wouldn t say pain pain more of an annoyance in my lower abdomin I thought the first day maybe it was just gas since that s kinda what it felt like but it has been going on ever since more so on my left also kinda hurts when I cough
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
HI.Lower abdominal pain on left side needs to be evaluated for Colitis/Left Ureteric colic . If the pain is associated with mucus in stools,it might be large intestinal infection.Cough raises intra abdominal pressure,so you are getting pain .You should exclude Inguinal hernia on left side also as the swelling increases on coughing ,but subsides after lying down.All the best.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor